MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AutoCap RX; Endoscope Channel Accessory

BOSTON SCIENTIFIC CORPORATION AutoCap RX; Endoscope Channel Accessory
Model Number M00545101
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that autocap rx was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2026.The procedure was completed with this device.There were no patient complications reported.During the scope cleaning, a small rubber filter of the autocap rx was found inside the scope.
 
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide a lot number.Therefore, the manufacture and expiration dates are unknown.Block h6: imdrf device code a0413 captures the reportable event of material separation.
 
Event or Problem Description
It was reported to boston scientific corporation that autocap rx was used during an endoscopic retrograde cholangeopancreatography (ercp) procedure on (b)(6) 2026.During scope reprocessing, a small rubber filter of the autocap rx was found inside the scope.The procedure was completed was completed.There were no patient complications reported as a result after this event.
 
Additional Manufacturer Narrative
Block h11: investigation summary: based on the available information, the root cause of the material separation cannot be established, as the product has not been returned for analysis.Device technical analysis: the device has not been returned for analysis.Therefore, the root cause of the reported material separation cannot be confirmed.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.A similar complaint review was completed.There were no emerging trends identified that warrant further action.Investigation conclusion: based on the available information and in the absence of device return, the root cause of the reported clinical observations cannot be established.

Brand Name
AutoCap RX
Common Device Name
Endoscope Channel Accessory
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
NOLATO CONTOUR INC
660 vandeberg street
baldwin WI 54002
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25162770
Report Number3005099803-2026-01873
Device Sequence Number8660591
Product Code ODC
UDI-Device Identifier08714729994695
UDI-Public(01)08714729994695
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K210353
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00545101
Device Catalogue NumberM00545101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Supplement Date Received by Manufacturer07/13/2026
08/25/2026
Initial Report FDA Received Date05/13/2026
Supplement Report FDA Received Date08/11/2026
09/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown